# SDR SWAA106945

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 46,701 hours, 38,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LOWER FWD SIDE MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
